# SDR 2023FA0000039

- Difficulty date: January 19, 2023
- Submitted: January 21, 2023
- Operation: General aviation
- Aircraft: N204TA
- Make and model: Mooney M20F
- Aircraft serial: 680059
- Aircraft time: 5,516 hours
- System (JASC): 2701 · Control Column Section
- Part: Shaft
- Part number: 710005001
- Condition: Sheared
- Location: Control Yoke
- Part time: 5,516 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING LANDING FLARE, PILOT'S CONTROL YOKE SEPARATED FROM THE CONTROL SHAFT.  INSPECTION REVEALED THE SHAFT HAD SHEARED OFF AT THE HOLES FOR THE TAPER PIN HOLDING THE YOKE TO THE SHAFT.  CONDITION IS THE SUBJECT OF AD 77-17-04.  AIRCRAFT WAS IN COMPLIANCE WITH 443.8 HOURS ACCUMULATED SINCE LAST DYE PENETRANT INSPECTION OF THE SHAFT.
